# SDR C2XA07CL003

- Difficulty date: January 10, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 13,406 hours, 10,490 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub Cap
- Part number: 118145
- Condition: Unsecure
- Location: Rt Mlg Wheel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2098 AFTER TAKEOFF THE RIGHT MAIN GEAR DID NOT INDICATE LOCKED AND THE LANDING GEAR LEVER DISAGREE MESSAGE APPEARED ON THE EICAS.  CYCLED GEAR 3 TIMES WITH SAME RESULTS.  MAINTENANCE INSPECTED AND FOUND THE NR 3 MAIN WHEEL ASSEMBLY HUBCAP UNSECURED.  THE HUBCAP WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
